Alert archive / Puerto Rico / Flash Flood Warnings in 2010

Flash Flood Warning 59, NWS JSJ

June 23, 2010

NWS JSJ issued this flash flood warning at Jun 23, 2010, 4:16 PM CDT. It was in force for 79 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2010, 4:16 PM CDT (21:16 UTC)
Expired
Jun 23, 2010, 5:35 PM CDT
In force
79 min
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 48 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WGCA52 TJSJ 232116
FFWSJU
PRC037-053-240015-
/O.NEW.TJSJ.FF.W.0059.100623T2116Z-100624T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
516 PM AST WED JUN 23 2010

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     CEIBA
     FAJARDO

* UNTIL 815 PM AST

* AT 507 PM AST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY 
HEAVY RAINFALL ALONG THE SOUTHEASTERN SLOPES OF THE EL YUNQUE RAIN 
FOREST...WHICH IS LEADING TO RAPID RISES IN THE RIO FAJARDO AND ITS 
TRIBUTARIES. AS A RESULT...EXPECT FLASH FLOODING NEAR THE RIO FAJARDO 
AND ITS TRIBUTARIES IN CEIBA AND FAJARDO THROUGH AT LEAST 8:15 PM AST. 
POSSIBLE IMPACTS...FLOODING ALONG THE INTERSECTION OF ROAD 3 AND 
HIGHWAY 53 BETWEEN FAJARDO AND CEIBA. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF 
YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 1829 6577 1836 6562 1830 6560 1826 6557
      1820 6559 1820 6564

$$

ER

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
1 follow-up statement
658 
WGCA72 TJSJ 232235
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
635 PM AST WED JUN 23 2010

PRC037-053-232241-
/O.CAN.TJSJ.FF.W.0059.000000T0000Z-100624T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEIBA PR-FAJARDO PR-
635 PM AST WED JUN 23 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR FAJARDO AND CEIBA
MUNICIPALITIES...

DOPPLER RADAR INDICATED THAT THE HEAVY RAIN WHICH AFFECTED THIS AREA
HAD DISSIPATED OR MOVED AWAY. NO SIGNIFICANT ADDITIONAL RAINFALL IS 
EXPECTED ACROSS THESE AREAS AT THIS TIME AT THIS TIME...AND ONLY 
SCATTERED LIGHT SHOWERS REMAIN. IN ADDITION...USGS SENSORS INDICATE 
THAT AREA RIVERS HAVE CRESTED AND ARE NOW FALLING....AND IS NOT 
EXPECTED TO RISE ABOVE FLOOD STAGE WITHOUT SIGNIFICANT ADDITIONAL 
RAINFALL.

LAT...LON 1829 6577 1836 6562 1830 6560 1826 6557
      1820 6559 1820 6564

$$

ER

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 1:53 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 23, 1:53 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
253 PM AST WED JUN 23 2010

.SYNOPSIS...AT UPPER LEVELS...LOW PRESSURE CUT OFF ABOUT 580 MILES
NORTHEAST OF THE LEEWARD ISLANDS WILL RE-FORM 400 MILES NORTH OF
SAINT THOMAS BY SUNDAY BEFORE BEING ABSORBED INTO THE MID-LATITUDE
FLOW MID WEEK NEXT WEEK. HIGH PRESSURE GENERALLY STRETCHES ACROSS
THE CARIBBEAN AND INTO THE TROPICAL ATLANTIC DURING THE ENTIRE PERIOD.

AT MID LEVELS...HIGH PRESSURE EXTENDS EAST SOUTHEAST FROM GEORGIA
TO JUST OFF THE AFRICAN CONTINENT AT 20 DEGREES NORTH. A TROUGH
EXTENDS NORTH FROM SOUTH AMERICA BETWEEN 50 AND 56 DEGREES WEST.
THIS WEAK TROUGHINESS WILL MOVE TO OVER THE U.S. VIRGIN ISLANDS BY
THURSDAY NIGHT AND THEN PASS OVER THE LOCAL AREA OVER THE WEEKEND.
ANOTHER TROUGH APPROACHES THE AREA DURING THE FIRST DAYS OF JULY.

AT LOWER LEVELS...A STRONG TROPICAL WAVE NEAR THE WINDWARD PASSAGE IS
SPREADING SHOWERS AND THUNDERSTORMS AND WIDESPREAD CLOUDINESS
ACROSS THE CENTRAL CARIBBEAN INCLUDING PUERTO RICO AND THE U.S.
VIRGIN ISLANDS IN CONJUNCTION WITH A SECOND TROPICAL WAVE MOVING
SOUTH OF PUERTO RICO. A THIRD TROPICAL WAVE IS STRONGLY NEGATIVELY TILTED
IN THE TROPICAL ATLANTIC NEAR 47 DEGREES WEST LONGITUDE AND WILL
ARRIVE IN THE LOCAL AREA ON SATURDAY. RIDGING ON MONDAY AND
TUESDAY WILL BE FOLLOWED BY ANOTHER TROPICAL WAVE WEDNESDAY AND
THURSDAY OF NEXT WEEK.

&&

.DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE DRIFTED SLOWLY
NORTHWEST INTO THE MONA PASSAGE DURING THE DAY AND BANDS OF
SHOWERS MOVED ONSHORE INTO PUERTO RICO MIDDAY MOVING ALONG BRISKLY
WITH THE SOUTHEAST LOW LEVEL FLOW. ISOLATED SHOWERS MOVED ACROSS
THE U.S. VIRGIN ISLANDS IN MUCH THE SAME DIRECTION LEAVING MINOR
AMOUNTS OF RAIN. A BAND OF MUCH HEAVIER SHOWERS DEVELOPED DURING
THE AFTERNOON AND IS ALSO EXPECTED TO MOVE THROUGH MUCH OF PUERTO
RICO BEFORE 8 PM AST. THE SURFACE LOW PRESSURE MOVING SLOWLY
WESTWARD THROUGH THE CENTRAL CARIBBEAN HAS BEEN MAINTAINING THE
AREA OF RAIN IN THE MONA CHANNEL WITH A FEW EMBEDDED
THUNDERSTORMS.

MODELS HAVE NOT HAD GOOD AGREEMENT ON WHETHER TO BRING IN A LOT
OR A LITTLE MOISTURE OVERNIGHT THROUGH THURSDAY AND FRIDAY. THE
GFS BEGINS DRYING RIGHT AFTER A BAND OF MOISTURE THAT PASSES OVER
PUERTO RICO 24/00-06Z...AND ONLY RAMPS UP MOISTURE AGAIN FRIDAY
NIGHT AS ANOTHER TROPICAL WAVE...NOW NEAR 46 WEST...APPROACHES THE
AREA. THE MOISTURE ACCOMPANYING THIS WAVE LINGERS OVER THE AREA
THROUGH THE WEEKEND. CONDITIONS IN THE UPPER LEVELS WILL COME
UNDER THE INFLUENCE OF THE UPPER LEVEL LOW THAT WILL BECOME NEARLY
NORTH OF THE AREAS OVER THE WEEKEND THAT SHOULD ENHANCE SHOWERS
AND THUNDERSTORMS SATURDAY AND SUNDAY. A DRYING TREND THAT HAS
BEEN FORECAST BY THE MODELS FOR NEARLY 5 DAYS SHOULD COME ON
MONDAY AND WILL LAST UNTIL THE APPROACH OF THE NEXT WAVE CURRENTLY
EXPECTED TUESDAY NIGHT THROUGH THURSDAY.

THE ECMWF KEEPS A CONNECTION BETWEEN THE MOISTURE STREAMING INTO
THE CENTRAL CARIBBEAN LOW AND THE WAVE WHICH APPROACHES THE LOCAL
AREA ON SATURDAY...AND THUS IS MUCH WETTER. THE MIMIC PRODUCT
SUGGESTS THAT THERE IS AN AREA OF DRIER AIR BETWEEN THE LEEWARD
ISLANDS AND THE WAVE TO ARRIVE ON SATURDAY...AND WHILE THIS COULD
FILL IN WITH MOISTURE SOMEWHAT...AS HAS HAPPENED SEVERAL TIMES IN
THE LAST WEEK...WILL LEAN TOWARD THE GFS SOLUTION. THE NAM IS
TRYING TO SPIN THE CENTRAL CARIBBEAN LOW UP AND IS THUS CREATING
VIGOROUS BANDS OF SHOWERS IN THE NORTHEAST QUADRANT THAT BRUSH UP
AGAINST PUERTO RICO AND BRING MUCH MORE RAIN THAN HAS BEEN SEEN.

CURRENTLY WILL LEAN TOWARD OCCASIONAL SHOWERS ON THE WINDWARD SIDE
OF PUERTO RICO AND SCATTERED SHOWERS OVER PORTIONS OF THE FORECAST
AREA TO THE EAST...BUT WITH LIMITED AMOUNTS OF PRECIPITATION IN A
HIGHER THAN CLIMATOLOGY POP SCENARIO WITHOUT MUCH IN THE WAY OF
FLOODING...MAINLY DUE TO THE WIDE SPACES BETWEEN THE SHOWERS AND
THE 20 TO 25 KNOTS THAT THE SHOWERS ARE MOVING. WINDS SHOULD
CONTINUE TO BE A LITTLE GUSTIER THAN USUAL. DUST IN THE TROPICAL
ATLANTIC IS STILL VISIBLE IN THE VISIBLE IMAGERY OVER THE TOP OF
THE WAVE NEAR 45 WEST AND EXTENDING BACK TO AFRICA...THIS MAY PLAY
SOME PART IN THE DRYING TO COME...BUT MAY NOT LIMIT CONVECTION
OVER PUERTO RICO MUCH. NEVERTHELESS SOME HAZY SKIES MAY APPEAR BY
LATER THURSDAY AND COULD LAST THROUGH THE WEEKEND IN SPITE OF THE
PASSING WAVE.

&&

.AVIATION...
TEMPO MVFR OR EVEN IFR CONDS IN AND AROUND ALL PR
AND THE VI TAF SITES DUE TO SHRA OR POSSIBLE TSRA AS A TROPICAL
WAVE PASSES SOUTH OF THE LOCAL AREA. SIMILAR CONDS ARE EXPECTED
ACROSS TNCM AND TKPK...BUT SHOULD IMPROVE OVERNIGHT. SOME HAZE MAY
ARRIVE BEFORE 24/12Z.

&&

.MARINE...SEAS PEAK AT OR NEAR SMALL CRAFT ADVISORY CONDITIONS
EARLY ON THURSDAY...OSTENSIBLY DUE TO THE PASSAGE OF THE TROPICAL
WAVE TO OUR SOUTH. THE WAVE THAT FOLLOWS ON THE LAST DAY OF JUNE
IS NOT AS VIGOROUS AND MODELS DO NOT EXPECT 7 FOOT SEAS AT THAT
TIME IN THE CARIBBEAN OR THE ATLANTIC WATERS. SHOWERS AND SOME
THUNDERSTORMS WILL CONTINUE...MAINLY IN THE CARIBBEAN WATERS UNTIL
THE MOISTURE DIMINISHES FROM THE CENTRAL CARIBBEAN LOW MENTIONED
ABOVE...LATER THURSDAY AND INTO FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  79  88  79  89 /  50  50  20  20
STT  79  88  80  89 /  60  60  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...SCA...AMZ732-741.
VI...SCA...AMZ732.
&&

23/12
Hazardous weather outlook, Jun 23, 2:30 AM CDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
330 AM AST WED JUN 23 2010

AMZ710>745-PRZ001>013-241000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
330 AM AST WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
DEEP TROPICAL MOISTURE AND A TROPICAL WAVE THAT IS EXPECTED TO
PASS MAINLY TO THE SOUTH OF THE LOCAL ISLANDS TODAY...WILL
COMBINE TO BRING SHOWERS AND THUNDERSTORMS ACROSS PUERTO RICO
THROUGHOUT THE DAY. DUE TO ALREADY SATURATED SOILS...LOCALIZED
FLOODING ALONG WITH THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP
TERRAIN CAN BE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH
LOCALIZED FLOODING POSSIBLE EACH AFTERNOON. THE NEXT TROPICAL
WAVE...BUILDING NEAR 40 WEST...IS EXPECTED TO REACH THE LOCAL
ISLANDS OVER THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS OF FLOODING OR RAINFALL TOTALS IN EXCESS OF TWO
INCHES WOULD BE APPRECIATED.

AMZ715-725-VIZ001-002-241000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
330 AM AST WED JUN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
DEEP TROPICAL MOISTURE WILL RESULT IN THE POTENTIAL FOR SCATTERED
SHOWERS EACH DAY. THE NEXT TROPICAL WAVE...BUILDING NEAR 40
WEST...IS EXPECTED TO REACH THE LOCAL ISLANDS OVER THE UPCOMING
WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

SR

In the hours before

Special weather statement, Jun 23, 2:42 PM CDT, 1 hour 34 minutes before
PRC021-033-051-061-091-127-135-137-143-145-232000-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO...CORRECCION NACIONAL DE METEOROLOGIA SAN JUAN PR
328 PM AST MIERCOLES 23 DE JUNIO DE 2010

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 400 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN
PUERTO RICO

     BAYAMON...TOA ALTA...VEGA ALTA...DORADO...GUAYNABO...MANATI...
CATANO...VEGA BAJA...SAN JUAN Y TOA BAJA

A LAS 324 PM AST...EL RADAR DOPPLER INDICO TRONADAS SOBRE
LEVITTOWN...MOVIENDOSE AL OESTE NOROESTE A 20 MPH. ESTAS TRONADAS
ESTAN PRODUCIENDO VIENTOS DE 34 NUDOS. AGUACEROS FUERTES PUEDEN
INUNDAR AREAS BAJAS. EVITE ESAS AREAS Y NO CRUZE CARRETERAS
INUNDADAS. LOS NIVELES DE LOS RIOS Y RIACHUELOS PUEDEN
AUMENTAR...POR LO TANTO BUSQUE UN AREA MAS ALTA SI ESTA AMENAZADO
POR LAS AGUAS.

SI SE ENCUENTRA AL AIRE LIBRE...MANTENGASE ALEJADO DE OBJETOS
AISLADOS COMO LOS ARBOLES. MUEVASE BAJO TECHO SI ES
POSIBLE...ALEJESE DE LAS VENTANAS Y PUERTAS Y EVITE USAR EL TELEFONO
A MENOS QUE SEA UNA EMERGENCIA. TRATE DE DESCONECTAR ENSERES
ELECTRICOS ANTES DE QUE LAS TRONADAS SE ACERQUEN.

ER/JJA
Special weather statement, Jun 23, 2:43 PM CDT, 1 hour 33 minutes before
PRC021-033-051-061-091-127-135-137-143-145-232000-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO...CORRECCION
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
328 PM AST MIERCOLES 23 DE JUNIO DE 2010

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 400 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN
PUERTO RICO

     BAYAMON...TOA ALTA...VEGA ALTA...DORADO...GUAYNABO...MANATI...
CATANO...VEGA BAJA...SAN JUAN Y TOA BAJA

A LAS 324 PM AST...EL RADAR DOPPLER INDICO TRONADAS SOBRE
LEVITTOWN...MOVIENDOSE AL OESTE NOROESTE A 20 MPH. ESTAS TRONADAS
ESTAN PRODUCIENDO VIENTOS DE 34 NUDOS. AGUACEROS FUERTES PUEDEN
INUNDAR AREAS BAJAS. EVITE ESAS AREAS Y NO CRUZE CARRETERAS
INUNDADAS. LOS NIVELES DE LOS RIOS Y RIACHUELOS PUEDEN
AUMENTAR...POR LO TANTO BUSQUE UN AREA MAS ALTA SI ESTA AMENAZADO
POR LAS AGUAS.

SI SE ENCUENTRA AL AIRE LIBRE...MANTENGASE ALEJADO DE OBJETOS
AISLADOS COMO LOS ARBOLES. MUEVASE BAJO TECHO SI ES
POSIBLE...ALEJESE DE LAS VENTANAS Y PUERTAS Y EVITE USAR EL TELEFONO
A MENOS QUE SEA UNA EMERGENCIA. TRATE DE DESCONECTAR ENSERES
ELECTRICOS ANTES DE QUE LAS TRONADAS SE ACERQUEN.

ER/JJA
Local storm report, Jun 23, 2:54 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
354 PM AST WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     TSTM WND DMG     SAN JUAN                18.41N 66.06W
06/23/2010                   SAN JUAN           PR   BROADCAST MEDIA

            TREE DOWN ON A VEHICLE ON BALDORIOTY AVE.

&&

LROSA
Local storm report, Jun 23, 3:06 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
406 PM AST WED JUN 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     TSTM WND DMG     SAN JUAN                18.41N 66.06W
06/23/2010                   SAN JUAN           PR   BROADCAST MEDIA

            TREE DOWN ON A VEHICLE ON BALDORIOTY AVE.

0318 PM     TSTM WND GST     2 NE CATANO             18.46N 66.12W
06/23/2010  M44.00 MPH       SAN JUAN           PR   BUOY

            BUOY SJNP4 IN SAN JUAN HARBOR

&&

LROSA
Special weather statement, Jun 23, 3:38 PM CDT, 38 minutes before
PRC015-025-029-031-035-037-041-053-057-063-069-077-085-089-095-103-
109-119-123-129-139-147-151-232130-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
438 PM AST WED JUN 23 2010

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 530 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     CAGUAS...CIDRA...CAYEY...JUNCOS...GURABO...SAN LORENZO...
     TRUJILLO ALTO...LAS PIEDRAS...ARROYO...LUQUILLO...PATILLAS...
     MAUNABO...NAGUABO...CEIBA...CANOVANAS...GUAYAMA...FAJARDO...
     CAROLINA...HUMACAO...SALINAS...RIO GRANDE...YABUCOA AND VIEQUES

...THUNDERSTORMS WITH HEAVY RAIN AND WIND GUSTS TO 45 MPH POSSIBLE...

AT 428 PM AST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CLUSTERS OF THUNDERSTORMS OVER THE WATERS BETWEEN HUMACAO AND
VIEQUES MOVING NORTHWEST AROUND 20 MPH. THESE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH AND TORRENTIAL DOWNPOURS
WITH UP TO TWO INCHES OF RAIN IN AN HOUR. MOTORISTS ACROSS THESE
AREAS SHOULD USE EXTREME CAUTION AS THESE THUNDERSTORMS COULD CAUSE
FLOODING OF SMALL STREAMS...STREETS AND LOW LYING AREAS.
Special weather statement, Jun 23, 3:55 PM CDT, 21 minutes before
PRC015-025-029-031-035-037-041-053-057-063-069-077-085-089-095-103-10
9-119-123-129-139-147-151-232130-
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
438 PM AST MIERCOLES 23 DE JUNIO DE 2010

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 530 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN
PUERTO RICO

     CAGUAS...CIDRA...CAYEY...JUNCOS...GURABO...SAN LORENZO...
TRUJILLO ALTO...LAS PIEDRAS...ARROYO...LUQUILLO...PATILLAS...
MAUNABO...NAGUABO...CEIBA...CANOVANAS...GUAYAMA...FAJARDO...
CAROLINA...HUMACAO...SALINAS...RIO GRANDE...YABUCOA Y VIEQUES

...TRONADAS CON AGUACEROS FUERTES Y RAFAGAS DE VIENTO SE HASTA 45
MPH SON POSIBLES...

A LAS 428 PM AST...EL RADAR DOPPLER INDICO TRONADAS SOBRE LAS AGUAS
ENTRE HUMACAO Y VIEQUES CAPACES DE PRODUCIR RAFAGAS DE VIENTO DE
HASTA 45 MPH Y AGUACEROS TORRENCIALES CON HASTA DOS PULGADAS DE
LLUVIA POR HORA. MOTORISTAS A TRAVES DE ESTAS AREAS DEBEN EJERCER
PRECAUCION YA QUE ESTAS TRONADAS PUEDEN CAUSAR INUNDACIONES DE
PEQUENOS RIACHUELOS...CARRETERAS Y AREAS BAJAS.

SI SE ENCUENTRA AL AIRE LIBRE...MANTENGASE ALEJADO DE OBJETOS
AISLADOS COMO LOS ARBOLES. MUEVASE BAJO TECHO SI ES
POSIBLE...ALEJESE DE LAS VENTANAS Y PUERTAS Y EVITE USAR EL TELEFONO
A MENOS QUE SEA UNA EMERGENCIA. TRATE DE DESCONECTAR ENSERES
ELECTRICOS ANTES DE QUE LAS TRONADAS SE ACERQUEN.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 1:34 PM CDTAreal Flood AdvisoryJSJ5 hr
Jun 23, 2:23 PM CDTSpecial Marine WarningJSJ104 min
Jun 23, 2:54 PM CDTAreal Flood AdvisoryJSJ3 hr
Jun 23, 3:52 PM CDTSpecial Marine WarningJSJ53 min
Jun 23, 4:13 PM CDTSevere Thunderstorm WarningJSJ27 min
Jun 23, 6:57 PM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.